About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 493164, 8 pages
http://dx.doi.org/10.1155/2013/493164
Research Article

Monotone Iterative Solutions for Nonlinear Boundary Value Problems of Fractional Differential Equation

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, Hubei, China

Received 27 April 2013; Accepted 7 August 2013

Academic Editor: Yong Zhou

Copyright © 2013 Chaozhu Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaozhu Hu, Bin Liu, and Songfa Xie, “Monotone Iterative Solutions for Nonlinear Boundary Value Problems of Fractional Differential Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 493164, 8 pages, 2013. doi:10.1155/2013/493164